EconPapers    
Economics at your fingertips  
 

Further evidence on alternative continuous time models of the short-term interest rate

Athanasios Episcopos

Journal of International Financial Markets, Institutions and Money, 2000, vol. 10, issue 2, 199-212

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1042-4431(99)00032-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfin:v:10:y:2000:i:2:p:199-212

Access Statistics for this article

Journal of International Financial Markets, Institutions and Money is currently edited by I. Mathur and C. J. Neely

More articles in Journal of International Financial Markets, Institutions and Money from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:intfin:v:10:y:2000:i:2:p:199-212